ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Fine properties of functions from HajŁasz-Sobolev classes Mpα, p>0,I. Lebesgue points

Bondarev, S. A. and Krotov, V. G. (2016) Fine properties of functions from HajŁasz-Sobolev classes Mpα, p>0,I. Lebesgue points. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (6). pp. 3-22. ISSN 00002-3043

[img]
Preview
PDF
Download (1226Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: metric measure space; doubling condition; Sobolev space; Lebesgue point; capacity; outer measure; Hausdorff measure and dimension
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 27 Jan 2017 11:02
    Last Modified: 10 Mar 2017 11:52
    URI: http://mathematics.asj-oa.am/id/eprint/2525

    Actions (login required)

    View Item